# SDR SWAA2022092694319

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 61,724 hours, 36,595 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FWD UPPER SLIDER CRACKED AT ATTACHMENT POINT / [01] REMOVED AND REPLACED LFT. SIDE HORIZ. STABILIZER TO BODY UPPER FRONT SPAR SLIDING SEAL REF. AMM 53-31-31.
